MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV DISPOSABLE MONITORING KIT W/BONDED STOPCOCK, SELF-RETAINING CAP AND; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV DISPOSABLE MONITORING KIT W/BONDED STOPCOCK, SELF-RETAINING CAP AND; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 46114-74
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for evaluation.The investigation is pending completion.Upon completion a supplemental mdr will be submitted.
 
Event or Problem Description
A complaint was received regarding a transpac® iv disposable monitoring kit w/bonded stopcock, self-retaining cap and 30 ml squeeze flush device that experienced device inaccuracy.It was stated that the nicu rn reported that transducer will not give a consistent reading for a-line bp.The device zeroed multiple times, then cable changed out, and multiple nurses attempted to trouble shoot problem.The monitor will only consistently give number in parathesis but not actual bp reading.Uac is new this am, patent when flushed, and it does draw back.The event date occurred 12-jun-2025 at 1:58 pm.The sample is available for evaluation.There was patient involvement, no human harm and unknown delay in therapy reported.
 
Additional Manufacturer Narrative
Correction: d9 - device available for evaluation - no.Investigation summary: the complaint could not be confirmed.No product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
TRANSPAC® IV DISPOSABLE MONITORING KIT W/BONDED STOPCOCK, SELF-RETAINING CAP AND
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22487789
Report Number9617594-2025-01443
Device Sequence Number8016064
Product Code DRS
UDI-Device Identifier00887709080171
UDI-Public(01)00887709080171(17)271101(10)14197637
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K061573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number46114-74
Device Lot Number14197637
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Supplement Date Received by Manufacturer07/14/2025
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown